# SDR AALA201805229007

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 51,587 hours, 29,963 cycles
- System (JASC): 4990 · APU Oil System
- Part: Heater
- Condition: Faulted
- Location: Apu Oil Sump
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY, DIRTY, SOCK ODOR IN THE COCKPIT, WITH BOTH APU BLEED AND ENGINE BLEEDS DURING ENTIRE FLIGHT.  AIRCRAFT WAS GROUNDED.   REPLACED THE APU OIL SUMP HEATER IAW AMM 49-96-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
